11 Jul 2011
Checked on the Interactions Checker and this was reported:
Applies to: atenolol, hydrochlorothiazide
MONITOR: Although they are often combined in clinical practice, diuretics and beta-blockers may increase the risk of hyperglycemia and hypertriglyceridemia in some patients, especially in patients with diabetes or latent diabetes. In addition, the risk of QT interval prolongation and arrhythmias (e.g. torsades de pointes) due to sotalol may be increased by potassium-depleting diuretics.
MANAGEMENT: Monitoring of serum potassium levels, blood pressure, and blood glucose is recommended during coadministration. Patients should be advised to seek medical assistance if they experience dizziness, weakness, fainting, fast or irregular heartbeats, or loss of blood glucose control.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lisinpril 10 mg-cough Hydrocholorothiazide 25mg too high of BP. Atenolol 25 mg swell up. AmilorideHCL-HCTZ 5-50mg still high BP. Would like to be on ...
1 answer • 24 Jan 2012
2 answers • 16 Nov 2013
... besylate 10 mg 1 time a day. I ran out of lisinopril a week ago BP been 124/64 I feel fine. My life has become alot less stressful over the last ...
2 answers • 16 days ago